# SDR 2003F00397

- Difficulty date: March 14, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CRACK ON AFT CARGO FLOORBEAM AT STATION 950B, BL 0.  FABRICATE NEW ANGLE.  TREATED, PRIMED AND INSTALLED NEW ANGLE AT STATION 950B BL 0. (M)
